MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NASOPORE FD 8CM, 8/PK; SPLINT, INTRANASAL SEPTAL

STRYKER INSTRUMENTS-KALAMAZOO NASOPORE FD 8CM, 8/PK; SPLINT, INTRANASAL SEPTAL
Catalog Number 5400020108
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Infection (2447)
Date of Event 01/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : product used in patient.
 
Event or Problem Description
It was reported post operatively that a surgeon stated that the product caused infection.It was also reported there were no delays as a result of this event.It was further reported that the procedure was completed successfully.No further information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.

Brand Name
NASOPORE FD 8CM, 8/PK
Common Device Name
SPLINT, INTRANASAL SEPTAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
colette chung
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key18985579
Report Number0001811755-2024-00009
Device Sequence Number11480205
Product Code LYA
UDI-Device Identifier07613327117226
UDI-Public(01)07613327117226(17)240927(10)2023040317
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5400020108
Device Lot Number2023040317
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date03/27/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown